# SDR ARWA990301

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- Nature of condition: B, K, J
- Precautionary procedure: O

## Discrepancy

SJU - FLT 760 - IN CRUISE QTY DROPPED TO HALFWAY ON QTY GAUGE, FOLLOWED BY AN ODOR OF HYDRAULIC FLUID (NOXIOUS).  INVESTIGATION REVEALED FLUID ESCAPING FROM CARGO DOOR SWIVEL JOINT.  REMOVED AND REPLACED SWIVEL AND AUX PUMP PRESSURE LINE. OPS CHECK OK IAW MM 29-20-2, 52-36-1 AND 20-60-0.  (M)
